# SDR WVER2017052300005

- Difficulty date: May 23, 2017
- Submitted: May 23, 2017
- Operation: General aviation
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 31,999 hours, 26,036 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH670319811
- Condition: Corroded
- Location: Galley Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SURROUND FITTING BS 349, WL 72.50 CORRODED.
